# SDR ZZDA5315097

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND LT BS 578 FRAME WL 205 LBL 58 CRACKED APPROXIMATELY .50 INCH LOWER INBOARD CORNER.  FABRICATED FRAME FROM 7075 0.050 33.50 INCHES BY 7.25 INCHES IAW B 737 SRM 51-20-1 FIG 7.  INSTALLED IAW B 737 SRM 51-20-1 FIG 7 AND 51-30-1.  (X)
